# SDR ASOA20141218374

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 32,854 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 61 IS CRACKED BETWEEN STRINGER 15R-16R.  MAINTENANCE COMPLETED AND PERFORMED REPAIR OF FRAME 61 BETWEEN STRINGERS 15R-16R IAW SRM 53-00-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
